×

zbMATH — the first resource for mathematics

Solution sensitivity of variational inequalities. (English) Zbl 0927.49005
The author obtains an implicit function theorem for a parametric variational system of the form \[ 0\in f(x,p)+ N[x,C(q)]. \] Here \(x\) represents the state of the system, and \(p\) and \(q\) are external parameters. The state \(x\) lies in a reflexive Banach space \(X\) and the couple \((p,q)\) lies in a metric space. The symbol \(N\) refers to the normal cone in the sense of convex analysis.
Reviewer: A.Seeger (Avignon)

MSC:
49J40 Variational inequalities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alt, W.; Kolumbán, I., Implicit function theorems for monotone mappings, Kybernetika, 29, 210-221, (1993) · Zbl 0792.49005
[2] Appel, J.; Vignoli, A.; Zabrejko, P.P., Implicit function theorems and nonlinear integral equations, Expo. math., 14, 385-424, (1996) · Zbl 0869.26003
[3] Attouch, H.; Wets, R.J.-B., Quantitative stability of variational systems II. A framework for nonlinear conditioning, SIAM J. optim., 3, 359-381, (1993) · Zbl 0793.49005
[4] Aubin, J.P.; Frankowska, H., Set-valued analysis, (1990), Birkhäuser Boston
[5] Barbu, V., Optimal control of variational inequalities, (1984), Pitman Boston, London, Melbourne · Zbl 0574.49005
[6] Chipot, M.; Feggous, A.; Michaille, G., Monotonicity properties for variational inequalities associated with strongly nonlinear diagonal systems, (), 255-266 · Zbl 0724.35048
[7] Dafermos, S., Sensitivity analysis in variational inequalities, Math. oper. res., 13, 421-434, (1988) · Zbl 0674.49007
[8] Kinderlehrer, D.; Stampacchia, G., An introduction to variational inequalities and their applications, (1980), Academic Press New York · Zbl 0457.35001
[9] Mukherjee, R.N.; Verma, H.L., Sensitivity analysis of generalized variational inequalities, J. math. anal. appl., 167, 299-304, (1992) · Zbl 0766.49025
[10] Prüß, J., A characterization of uniform-convexity and application to accretive operators, Hiroshima math. J., 11, 229-234, (1981) · Zbl 0464.47035
[11] Yen, N.D., Hölder continuity of solutions to a parametric variational inequality, Appl. math. optim., 31, 245-255, (1995) · Zbl 0821.49011
[12] Yen, N.D., Lipschitz continuity of solutions of variational inequalities with a parametric polyhedral constraint, Math. oper. res., 20, 695-708, (1995) · Zbl 0845.90116
[13] Yen, N.D.; Lee, G.M., Solution sensitivity of a class of variational inequalities, J. math. anal. appl., 215, 48-55, (1997) · Zbl 0906.49002
[14] Zeidler, E., Nonlinear functional analysis and its applications, (1990), Springer-Verlag Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.